# SDR CALA2024041601102

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50008
- Condition: Cracked
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOOR SUPPORT @ FS 1263-1285 RBL 25.5 IS CORRODED. REMOVED & REPLACED SUPPORT CHORD IN THE ALC STA 1263-1285 RBL 25 .5 IAW B767 SRM 51-40-02 PARA 7.
